# SDR DXTA200803125

- Difficulty date: June 15, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AMBER CAS "FADEC FAIL L A" ILLUMINATED PRIOR TO TAKEOFF. ABORTED T/O.  REPOSITIONED FADEC FROM THE RT - A TO LT - A POSITION; FADEC FROM THE RT - B TO LT - B POSITION; FADEC FROM THE LT-A TO RT-A POSITION; FADEC FROM THE LT-B TO RT-B POSITION IAW MM 76-12-00 OPS CHECKS NORM.
